Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



A potential representation for two-dimensional waves in elastic materials of harmonic type

Authors: R. F. Jeffers and J. K. Knowles
Journal: Quart. Appl. Math. 29 (1971), 449-452
DOI: https://doi.org/10.1090/qam/99752
MathSciNet review: QAM99752
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. John, Plane strain problems for a perfectly elastic material of harmonic type, Comm. Pure Appl. Math. 13, 239-296 (1960) MR 0118022
  • [2] F. John, Plane elastic waves of finite amplitude. Hadamard materials and harmonic materials, Comm. Pure Appl. Math. 19, 309-341 (1966) MR 0201113
  • [3] E. Sternberg, On the integration of the equations of motion in the classical theory of elasticity, Arch. Rational Mech. Anal. 6, 34-50 (1960) MR 0119547
  • [4] C. Somigliana, Sulle espressioni analitiche generali dei movimenti oscillatori, Atti Reale Accad. Lincei. Roma (5) 1, 111 (1892)

Additional Information

DOI: https://doi.org/10.1090/qam/99752
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society